# SDR AUS20020346

- Difficulty date: April 12, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: HTE96352
- Condition: Leaking
- Location: Hyd System
- Component: Hydraulic Syste
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) YELLOW HYDRAULIC SYSTEM SELECTOR VALVE INTERNAL LEAK.
